# SDR SWAA2023082382353

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 51,861 hours, 31,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY SHIELD BS 767+2 RBL 21 WL 156<[01] VERIFIED STEP 1.  VERIFIED MEASUREMENTS TABLE.;[02] REMOVED SHIELD BS 767-794 RBL 21 WL 156 PER SRM 51-40-02-0G-0.;[03] LOCATED; DRILLED AND DEBURRED NEW SHIELD BS 767-794 RBL 21 WL 156 PER SRM 51-40-05-0G-0; DWG 146A0081.;[04] VERIFIED CORRECTIVE ACTION #3.;[05] OK TO INSTALL SHIELD BS 767-794 RBL 21 WL 156.;[06] VERIFIED OK TO INSTALL SHIELD;[07] INSTALLED SHIELD BS 767-794; RBL21 WL 156 PER SRM 51-40-02-0G-0; DWG 146A0081.;[08] VERIFIED CORRECTIVE ACTION 7
